MAUDE Adverse Event Report: BECTON DICKINSON BD NEXIVA NEARPORT WITH MAXZERO; PERIPHERAL IV CATHETERS

BECTON DICKINSON BD NEXIVA NEARPORT WITH MAXZERO; PERIPHERAL IV CATHETERS
Catalog Number 393521
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd nexiva nearport w/ maxzero retraction component fell apart.The following information was provided by the initial reporter: needle safety device "fell apart" into three (3) pieces when removing needle from iv start.This left an exposed dirty needle.No needle stick occurred.Needle disposed of safely.18 nov: are you able to provide the dates of the events in the format of mm-dd-yyyy? if unknown, can state unknown.10/18/2024.Please share the lot number.Lot number not given in report.
 
Additional Manufacturer Narrative
Investigation results: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.
 
Event or Problem Description
No additional information.

Brand Name
BD NEXIVA NEARPORT WITH MAXZERO
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20847331
Report Number2243072-2024-01197
Device Sequence Number14385210
Product Code FOZ
UDI-Device Identifier00382903935215
UDI-Public(01)00382903935215
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K231239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393521
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown